# SDR UPS08851534

- Difficulty date: January 13, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT FLOOR PNL 682A HAS AREAS OF CORROSION OUT OF LIMITS.  REMOVED TOP SKIN OF FLOOR PNL 682A IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT SKIN ON FLOOR PNL 682A IAW DWG 5619357, AND SRM 52-2-O FIG 001F.
